# SDR FDEA201109173916

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Arm
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT WING NR 3 SLAT ASSY REMOVAL, OTBD ATTACHMENT ARM HOLE AT STA XORS 455 FOUND CORRODED.   REPAIRED IAW EA 1-5740-149880.  CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
